# SDR FDEA201610313778

- Difficulty date: October 31, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 24,902 hours, 13,844 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXB5327028700100
- Part serial: NA
- Condition: Broken
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR PANEL 252BH BROKEN AROUND CUT-OUT.  A NEW FLOOR PANEL WAS FABRICATED IAW SRZ 25-005.  MAJOR REPAIR.
